# SDR MASA2017020812589

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 4,034 hours, 2,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S FLASHLIGHT INOP. REPLACED BATTERIES.
